MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; CUSHION,PRE-INFLATED,BUBBLE,18X18

Medline Industries, LP MEDLINE; CUSHION,PRE-INFLATED,BUBBLE,18X18
Catalog Number MSCBUB1818
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "i've seen 3 almost flat air cushions over the last couple of weeks.".
 
Additional Manufacturer Narrative
Customer reported, "i've seen 3 almost flat air cushions over the last couple of weeks," and no injury was reported.Samples were returned; medline was not able to find any holes or tears in the seams, sent photos to the qe in asia, and requested review of the production record and inspection records with the vendor.The quality defect was confirmed as reported, and it was determined that the maintenance frequency for the molds is too low, and long term withstand voltage tests, pressure is too low.The vendor changed the procedure of maintenance frequency of the mold to once a month and will increase the pressure to 200 kilograms/6 columns; complaint trending for the last 6 months was reviewed and this is not a trending issue as the quality rate is <0.2% of product sold.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
CUSHION,PRE-INFLATED,BUBBLE,18X18
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
veera karravula
three lakes drive
northfield, IL 60093--275
MDR Report Key50886178
Report Number1417592-2026-50285
Device Sequence Number13218041
Product Code KIC
UDI-Device Identifier20888277723723
UDI-Public20888277723723
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMSCBUB1818
Device Lot Number33023070001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/27/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2024
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown